Alert archive / Maryland / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

April 6, 2017Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 6, 2017, 4:41 PM EDT for Talbot County, Maryland. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2017, 4:41 PM EDT (20:41 UTC)
Expired
Apr 6, 2017, 5:15 PM EDT
In force
34 min
Issued by
NWS Philadelphia/Mount Holly

County Talbot County, MD

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2017-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2017-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

422 
WWUS81 KPHI 062041
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
441 PM EDT THU APR 6 2017

MDZ019-062115-
Talbot-
441 PM EDT THU APR 6 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN TALBOT
COUNTY...

At 439 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Taylors Island to Lusby.
Movement was east at 35 mph.

Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Trappe and Oxford. 

Frequent cloud to ground lightning is occurring with these storms.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3870 7634 3867 7595 3860 7599 3857 7604
      3863 7608 3862 7612 3864 7613 3864 7615
      3868 7617 3867 7620 3868 7624 3869 7633
      3867 7634 3869 7635
TIME...MOT...LOC 2039Z 273DEG 32KT 3856 7633 3837 7644 

$$

33

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 6, 4:08 PM EDT, 33 minutes earlier.

Area forecast discussion, Apr 6, 4:08 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
408 PM EDT Thu Apr 6 2017

.SYNOPSIS...
Deep low pressure and an attached cold front will remain near the
region tonight and then move slow away Friday. A ridge of high
pressure will begin to build towards the area Saturday and remain
into Monday. Another low pressure system will move north of our
region Tuesday and Wednesday causing a cold front to approach our
region.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
The warm front associated with low pressure moving north
through the mid-Atlantic region is the dividing line between
temperatures around 60 in southern Delaware and temperatures in
the mid-40s in southeast PA and central NJ, and in the low 40s
further north. To the north of the warm front...winds are
easterly. To the south of the warm front, winds are
southeasterly. As the low, and the warm front, move further
north this afternoon, winds are expected to change from easterly
to southerly, then westerly late as the low moves north.
Thunderstorms will gradually come to an end by early evening as
the vort max rotating around the mid-level vortex moves
northeast out of the area. Widespread residual showers will then
end from south to north during the evening hours too as the
low/warm front complex moves north. Temperatures are expected to
drop into the mid to upper 30s in the north and mid 40s south.
There could even be a few snow flakes mixed in with any shower
activity in the far north at the higher elevations, but
certainly no accumulation.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Clouds and instability showers are expected on Friday as the
mid-level low rotates over the northeastern portion of the
country even as it continues to move slowly away from the area.
Chances of precipitation will be slightly greater in the north,
but generally less than one-tenth of an inch is expected
anywhere in the CWA. There could even be a few snowflakes mixing
in with any rain showers up north at the higher elevations in
the morning. Expect highs in the low 40s north, mid 50s south,
slightly below normal for this time of year.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
We gave the extended part of forecast a quick look, with plenty of
shorter term concerns today. We continue to expect a mostly fair
weather period from Friday night through early next week. There
could be a few rain or snow showers at the the higher elevations of
the southern Poconos Friday evening/overnight. Temperatures for
Friday night and into Saturday night will mostly be a little below
normal.

The high will continue to build over the area into early next
week with temperatures rising back to normal Sunday then well
above normal for Monday and Tuesday. A low pressure system and
attached front will begin to affect the area Tuesday afternoon,
so we have included chc pops for the N/W areas. The front will
be slow to cross the area Wed, so we have maintained slgt chc
pops for then. Temperatures will continue above normal into the
middle of next week.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

IFR conditions expected to continue at most TAF sites with
thunderstorms, gusty winds, and low vsbys until about 21Z at
which time winds are expected to shift to more westerly
direction as the surface low moves north. VFR or MVFR
conditions are then expected after that for the overnight hours
and on Friday, with a few showers possible from time to time on
Friday.

Outlook...

Friday night...VFR with gusty northwest winds. A few showers far
  N/W.

Saturday thru Tuesday...VFR. A few showers possible N/W Tue
  afternoon.

&&

.MARINE...
Seas will continue to range from 6 to 7 feet tonight and on Friday.
Gale force gusts continue to be possible over the next few hours,
so the gale warning will continue in the Lower Bay and on the NJ
coastline. This will likely need to be converted to a SCA tonight
which will run through Friday. Peak wind gusts from 30 to 35 knots
will be late this afternoon from the east and southeast then winds
will shift to southwest tonight. Another stronger period of
southwesterly SCA gusts is likely tomorrow afternoon around
25-30 knots.

Outlook...

Friday night...SCA conditions. Fair.

Saturday...SCA conditions may linger into the morning on the
ocean. Fair weather.

Saturday night through Monday...Sub-advisory conditions expected.
Fair weather.

Monday night thru Tue...Low end SCA conditions on the ocean
possible. Mostly Fair weather.

&&

.HYDROLOGY...
The segmented Flood Watches have been trimmed. For the northern
segment, instead of ending 18z tomorrow, we now have it ending at
05z tonight. For the southern segment, instead of 03z this evening,
it will now be ending at 00z.

Models the last couple of days were focusing in on two areas across
the area in terms of rainfall, our southeast PA zones and across
northern NJ including the Passaic and Raritan basins. Models had 1
to 2 inches with locally 3. While the precip over SE PA materialized
in terms of coverage (not amounts), the rain that was forecast to
fall the first half of the day across northern NJ didn't.

Total rainfall values have been trimmed. Instead of 1 to 2 inches
with locally 3, we now have painted about 1 inch in the grids with
locally 2.

As a result, we have revised the flood watch. While a flood threat
remains, it has greatly diminished in terms of extent and magnitude.
We are not expecting the same amount of flooding to occur as we did
the last two days. Rainfall has underperformed.

Updated MARFC forecasts were just issued. Boonton Below remains
under flood stage as does Blackwells Mills. Pine Brook just hits
flood stage.

&&

.TIDES/COASTAL FLOODING...
Overall, the tides this afternoon/evening without factoring
anything additional than astronomical will run slightly lower,
a half foot in spots. This will already decrease the tidal
flooding threat some when compared to the morning cycle. The low
pressure system will be departing to our north by late
afternoon which will cause winds to switch direction from
easterly to northwesterly from south to north. Based on the wind
direction change and later high tide times further south the
risk of minor tidal flooding is minimal along the Delaware
beaches. Tidal levels at high tide are likely to be about a foot
short of advisory threshold.

Further north, along the New Jersey coastline for both Cape May
and Atlantic City the risk minor tidal flooding is also
expected to be minimal with high tide up to a foot short of
advisory threshold. However, Sandy Hook is currently expected to
be near the minor tidal flooding threshold around high tide due
to the continued easterly flow lasting longer. Tides are
currently expected to stay under advisory threshold for the
afternoon/evening cycle at Sandy Hook as well.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 1 AM EDT Friday for PAZ054-055-062.
     Flood Watch until 8 PM EDT this evening for PAZ060-061-070-071-
     101>106.
NJ...Flood Watch until 1 AM EDT Friday for NJZ001-007>010-012-013-
     015.
     Flood Watch until 8 PM EDT this evening for NJZ016>019.
DE...Flood Watch until 8 PM EDT this evening for DEZ001.
MD...Flood Watch until 8 PM EDT this evening for MDZ008.
MARINE...Small Craft Advisory until 8 AM EDT Saturday for ANZ430-431-
     450>455.

&&

Synopsis...O'Hara
Near Term...Miketta
Short Term...Johnson/Miketta
Long Term...O'Hara
Aviation...Miketta/O'Hara
Marine...Gaines/Miketta/O'Hara
Hydrology...Kruzdlo
Tides/Coastal Flooding...Gaines
Hazardous weather outlook, Apr 6, 3:52 PM EDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
352 PM EDT Thu Apr 6 2017

PAZ060-061-072000-
Berks-Lehigh-
352 PM EDT Thu Apr 6 2017

...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NJZ001-007>010-012-013-015-PAZ054-055-062-072000-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Carbon-Monroe-Northampton-
352 PM EDT Thu Apr 6 2017

...FLOOD WATCH IN EFFECT UNTIL 1 AM EDT FRIDAY...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ002>004-MDZ012-015-019-020-NJZ021>025-027-072000-
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May-
Coastal Atlantic-Southeastern Burlington-
352 PM EDT Thu Apr 6 2017

...SEVERE THUNDERSTORM WATCH 133 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ001-MDZ008-NJZ016>019-PAZ070-071-101>106-072000-
New Castle-Cecil-Salem-Gloucester-Camden-Northwestern Burlington-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
352 PM EDT Thu Apr 6 2017

...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 133 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, southern New Jersey and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NJZ014-020-026-072000-
Eastern Monmouth-Ocean-Coastal Ocean-
352 PM EDT Thu Apr 6 2017

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ450>455-072000-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
352 PM EDT Thu Apr 6 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms with gusty winds and lightning into the evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ430-431-072000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
352 PM EDT Thu Apr 6 2017

...SEVERE THUNDERSTORM WATCH 133 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Apr 6, 4:26 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
04/06/2017  M54 MPH          ANZ430             NJ   NOS PLATFORM

&&

EVENT NUMBER PHI1700608

MEOLA
Local storm report, Apr 6, 4:27 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
427 PM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     ELKTON                  39.60N  75.82W
04/06/2017                   CECIL              MD   TRAINED SPOTTER

            TREES AND WIRES REPORTED DOWN IN THE ELKTON AREA.

&&

EVENT NUMBER PHI1700609

MEOLA
Local storm report, Apr 6, 4:29 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND GST     5 NW ELKTON             39.65N  75.88W
04/06/2017  M49 MPH          CECIL              MD   TRAINED SPOTTER

&&

EVENT NUMBER PHI1700610

MEOLA
Local storm report, Apr 6, 4:30 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     LONG BEACH              39.69N  74.14W
04/06/2017  M53 MPH          OCEAN              NJ   SOCIAL MEDIA

&&

EVENT NUMBER PHI1700611

MEOLA
Local storm report, Apr 6, 4:37 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
437 PM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     MARINE TSTM WIND CAMP OSBORNE            40.01N  74.06W
04/06/2017  M51 MPH          OCEAN              NJ   WEATHERFLOW

0408 PM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
04/06/2017  M63 MPH          OCEAN              NJ   WEATHERFLOW

0415 PM     MARINE TSTM WIND SEASIDE HEIGHTS         39.94N  74.08W
04/06/2017  M52 MPH          OCEAN              NJ   WEATHERFLOW

&&

EVENT NUMBER PHI1700612
EVENT NUMBER PHI1700613
EVENT NUMBER PHI1700614

MEOLA
Special weather statement, Apr 6, 4:41 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
441 PM EDT THU APR 6 2017

MDZ019-062115-
Talbot-
441 PM EDT THU APR 6 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN TALBOT
COUNTY...

At 439 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Taylors Island to Lusby.
Movement was east at 35 mph.

Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Trappe and Oxford.

Frequent cloud to ground lightning is occurring with these storms.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3870 7634 3867 7595 3860 7599 3857 7604
      3863 7608 3862 7612 3864 7613 3864 7615
      3868 7617 3867 7620 3868 7624 3869 7633
      3867 7634 3869 7635
TIME...MOT...LOC 2039Z 273DEG 32KT 3856 7633 3837 7644

33

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 12:29 PM EDTSpecial Marine WarningPHI61 min
Apr 6, 1:00 PM EDTSpecial Weather StatementPHISalem60 min
Apr 6, 1:21 PM EDTSpecial Marine WarningPHI54 min
Apr 6, 1:33 PM EDTSpecial Marine WarningPHI57 min
Apr 6, 1:53 PM EDTSpecial Marine WarningPHI22 min
Apr 6, 2:07 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 6 more53 min
Apr 6, 2:15 PM EDTSpecial Marine WarningPHI45 min
Apr 6, 2:24 PM EDTSpecial Marine WarningPHI36 min
Apr 6, 2:29 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Cumberland, Gloucester, Salem4 hr
Apr 6, 2:56 PM EDTSpecial Weather StatementPHICamden, Cumberland, Gloucester, Salem64 min
Apr 6, 3:02 PM EDTSpecial Marine WarningPHI58 min
Apr 6, 3:09 PM EDTSpecial Marine WarningPHI51 min
Apr 6, 3:36 PM EDTSpecial Weather StatementPHIAtlantic, Monmouth, Ocean24 min
Apr 6, 3:56 PM EDTSpecial Weather StatementPHIMiddlesex, Monmouth, Ocean49 min
Apr 6, 3:57 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth, Morris, Ocean4 hr
Apr 6, 3:59 PM EDTSpecial Marine WarningPHI61 min
Apr 6, 4:26 PM EDTAreal Flood AdvisoryPHIHunterdon, Sussex, Warren4 hr
Apr 6, 7:41 PM EDTAreal Flood WarningPHIHunterdon, Somerset3 hr
Apr 6, 11:58 AM EDTAreal Flood AdvisoryPHIBerks, Carbon, Chester, Lehigh, Monroe, Montgomery and 1 more4 hr
Apr 6, 4:02 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Chester, Lehigh, Monroe, Montgomery and 1 more6 hr
Apr 6, 11:59 AM EDTSpecial Weather StatementPHICaroline31 min
Apr 6, 12:17 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot24 min
Apr 6, 1:08 PM EDTSevere Thunderstorm WarningPHICaroline, Talbot40 min
Apr 6, 2:13 PM EDTSpecial Weather StatementPHIKent, Queen Anne's, Talbot47 min

Nearby

Special Weather Statements in Maryland, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.